On uniqueness theorems for ordinary differential equations
Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 704-707
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_4_a4,
author = {A. I. Perov},
title = {On uniqueness theorems for ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {704--707},
year = {1958},
volume = {120},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a4/}
}
A. I. Perov. On uniqueness theorems for ordinary differential equations. Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 704-707. http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a4/